# SDR AALA202103289001

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 32,264 hours, 12,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR LOW PRESSURE AT L2. SERVICED EMERGENCY EXIT DOOR L2 PER AMM 52-10-00.
